Not sure how fast it works but it can play up with your periods you may have little bleeding on and off for awhile but mine have stopped now but I have been on it for quiet some years with no problems
It is very likely that having the Depo shot has altered your normal bleeding pattern. I bled heavily and irregularly on it for the first 3 shots, & then settled into not having any periods for around 17 years on Depo.
Given everything that you’ve said, I think it is very unlikely that you are pregnant, but I would still take a test if you are worried, even if just for peace of mind. If you were pregnant already when you had Depo, and it hadn’t shown in a test, you would need to get advice from your Doctor immediately, because Depo has been known to cause problems in pregnancy.
Doctors usually tell you to wait 14 days before having unprotected sex, after you have had your first Depo shot, or if you have a repeat Depo shot, later than you are meant to.
It is also possible that the emergency contraception that you took, can alter the timing and amount of your next period, so you’ve got a few things going on in your body right now.